# SDR HEEA0014902

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 4020936903
- Condition: Malfunctioned
- Location: Tarsyn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO CAUSED PITCH AFCS TO PORPOISE.
